Korean J. Math. Vol. 19 No. 2 (2011) pp.149-161
DOI: https://doi.org/10.11568/kjm.2011.19.2.149

STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH

Main Article Content

Choonkil Park
Won-Gil Park
Jung Rye Lee
Themistocles M. Rassias

Abstract

Using fixed point methods, we prove the generalized Hyers-Ulam stability of homomorphisms in Banach algebras and of derivations on Banach algebras for the following Jensen type functional equation:

f(x+y2)+f(xy2)=f(x)



Article Details